Skip to product information
1 of 1

Equate

Equate Cold Multi-Symptom Daytime/Nighttime Acetaminophen Caplets, 325 mg 24 Ct

Equate Cold Multi-Symptom Daytime/Nighttime Acetaminophen Caplets, 325 mg 24 Ct

Regular price $8.99 USD
Regular price Sale price $8.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

Cold Multi-Symptom, Daytime/Nighttime, Caplets Compare to Tylenol Cold Max Day & Tylenol Cold Multi-Symptom Night Active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol Cold Max Day & Tylenol Cold Multi-Symptom Night). DayTime: Non-drowsy. Acetaminophen, dextromethorphan HBr, phenylephrine HCl. Pain reliever, fever reducer, cough suppressant, nasal decongestant. Fever, headache, sore throat, nasal congestion, coughing. Pseudoephedrine free. NightTime: Acetaminophen, chlorpheniramine maleate, dextromethorphan HBr, phenylephrine HCl. Pain reliever, fever reducer, antihistamine, cough suppressant, nasal decongestant. Fever, headache, sore throat, runny nose, nasal congestion, coughing. Pseudoephedrine free. Satisfaction guaranteed - for questions or comments please call 1-888-287-1915. Questions or comments? 1-888-287-1915. Other information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store 25 degrees C (77 degrees F); excursions permitted between 15-30 degrees C (59-86 degrees F). See end flap for expiration date and lot number

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off